Previous |  Up |  Next
Title: Über die Nichtdifferentiirbarkeit gewisser Funktionen (German)
Title: On the nondifferentiability of certain functions (English)
Author: Lerch, Matyáš
Language: German
Info: J. Reine Angew. Math. 103 (1888),126--138
Pages: 126-138
Category: math
MSC: 26A27
idZBL: JFM 20.0380.01
idMR: MR1580160
Date available: 2019-08-08T05:53:06Z
Last updated: 2019-09-12
Stable URL:


Files Size Format View
Lerch_01-0000-39_1.pdf 1.931Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo